Alert archive / Louisiana / Special Weather Statements in 2021
Special Weather Statement, NWS Shreveport, LA
NWS Shreveport, LA issued this special weather statement at Oct 27, 2021, 1:15 PM CDT for 4 parishes in Louisiana. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 27, 2021, 1:15 PM CDT (18:15 UTC)
- Expired
- Oct 27, 2021, 2:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Hail
- 0.00 in
- Wind
- 40
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 118 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 27, 1:25 PM CDT | TSTM WND DMG | 5 Sw Midway, LA | TREE DOWN ON LA-773, BELAH HIGHWAY. |
| Oct 27, 2:25 PM CDT | TSTM WND DMG | 5 Sw Midway, LA | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5 SW MIDWAY. TREE DOWN ON LA-773, BELAH HIGHWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
766
WWUS84 KSHV 271815
SPSSHV
Special Weather Statement
National Weather Service Shreveport LA
115 PM CDT Wed Oct 27 2021
LAZ013-014-019>022-271915-
Caldwell LA-Winn LA-La Salle LA-Ouachita LA-Grant LA-Jackson LA-
115 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of Grant, Caldwell,
southeastern Jackson, La Salle, southeastern Ouachita and eastern
Winn Parishes through 215 PM CDT...
At 114 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Jonesboro to 11 miles
southeast of Winnfield to near Alexandria International Airport.
Movement was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winnfield, Columbia, Ball, Jena, Olla, Clarks, Grayson, Midway,
Urania, Pollock, Dry Prong, Tullos, Dodson, Georgetown, Sikes,
Fondale, Nebo, Vixen, Bosco and Rogers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Tornado Watch remains in effect until 400 PM CDT for north central
Louisiana.
&&
LAT...LON 3207 9193 3201 9189 3193 9190 3193 9201
3133 9201 3134 9204 3132 9208 3135 9208
3148 9218 3139 9261 3174 9262 3207 9271
3243 9197 3228 9203 3227 9199 3219 9201
3220 9197 3217 9198 3216 9190 3209 9187
TIME...MOT...LOC 1814Z 239DEG 25KT 3211 9263 3178 9253 3135 9256
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Oct 27, 12:46 PM CDT, 29 minutes earlier.
Area forecast discussion, Oct 27, 12:46 PM CDT, 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Shreveport LA 1246 PM CDT Wed Oct 27 2021 .AVIATION... A line of showers and thunderstorms progressing east through the Four State region is creating TAF issues over most of the area, although flight cat limitations are primarily MVFR at worst. Expect south to southeast winds of 5 to 15 mph ahead of the storms (ELD/MLU) with winds briefly turning to the northwest as the storms pass. But then there will be a period of time (1 to 3 hours) where winds go slack before turning solidly from the west later this afternoon through this evening as the main cold front pushes through. This transition of winds is already happening at TYR and will soon at GGG and LFK. Expect conditions to turn mainly VFR behind front, but wrap around clouds and a few showers could bring back in MVFR conditions to TXK and ELD later tonight into midday tomorrow. South of these areas expect few to scattered clouds late tonight into tomorrow with west winds gusting potentially up to, or over, 30 mph by late morning to midday tomorrow. /50/ && .PREV DISCUSSION... /issued 1103 AM CDT Wed Oct 27 2021/ UPDATE... As expected, a squall line is growing in intensity as it pushes through the Arklatex and toward Central LA. Instability is definitely higher south of I-20 in advance of the line, but there is enough marginal instability to the north to be concerned with at least isolated severe wind gusts and a brief tornado cannot be ruled out. But along and south of I-20 the brief tornado and damaging wind gust threat is a bit higher, although there is a question as to whether low level wind shear profiles are quite high enough to foster a solid squall line tornado threat. We are putting up a special weather balloon right now to help further evaluate the details of low level instability and wind shear. Expect this line to advance east/northeast through the region into the early afternoon hours with still some potential for a secondary convective line to develop over the northern half of zones along the actual cold frontal zone and strong upper low synoptic lift coming in from later this afternoon into early this evening. Some severe weather threat may remain with this secondary line later, although the predominant threat is definitely with the initial line moving through right now. Otherwise, tornado watches have previously been put in place for all areas (except Union and Ouachita Parishes) ahead of the squall line south of the AR/LA border. These watches expire at 4 PM CDT, but we will be canceling most areas following the squall passage. /50/ PREV DISCUSSION... /issued 325 AM CDT Wed Oct 27 2021/ SHORT TERM.../Today through Thursday/ Potent longwave trof movg into the Plains this morning already fueling a line of strong to severe storms roughly along the I-35 corridor of OK/TX. This line of storms, according to the latest model guidance, will arrive at our wrn edge right around sunrise. Very strong deep-layer and low-level wind shear will intersect with a moist and at least moderately unstable airmass present across the srn half of the region. As such, see no reason why this line of storms won't continue its ewd march with the threat for wind damage and isold tornadoes firmly taking shape during daytime heating along the associated dryline/Pacific front. Shortly on the heels of the dryline/Pac front, the main cold push along a secondary push of energy around the base of the upper low will tap into lingering weak instability across the nrn half of the region, resulting in perhaps another line of convection later this morning. There does appear to be a non-zero threat for these storms to also reach severe limits, with damaging winds/isold tornadoes the primary concerns. Convection should be e of the region by the middle part of the evening. Some additional shwrs in wrap-around moisture along the swrn flank of the upper low will be possible, mainly n of I-20 through the overnight and morning hours of Thursday. However, the bigger story for Thursday will be the gradient winds. Latest model guidance pins portions of our region with sustained winds in the 25-30 mph range with gusts of around 40 mph. Fully expect wind headlines to be needed, but will defer those to later shifts to decide exactly what headline will be needed and to allow for the severe threat to remain the primary story for this cycle. Strong CAA will bring below normal max temps in the 60s at most sites for Thursday. /12/ LONG TERM.../Thursday Night through Tuesday Night/ A very active weather pattern in the short-term will transition into much quieter weather for this long-term forecast period. Behind the front, the region will remain under NW flow for some time, allowing for both afternoon highs and overnight lows to remain well below average. However, look for the 500mb flow to finally take a more zonal shift to start the next workweek. This will allow for temperatures to begin warming, albeit only back up to a seasonal feel. The most notable item in the long term will be the winds through Saturday. The pressure gradient behind the front will remain incredibly tight for some time, allowing for very strong winds across the region. Wind headlines will likely be needed into the weekend, with the extended of the headlines to follow in subsequent forecasts. /44/ && .PRELIMINARY POINT TEMPS/POPS... SHV 78 56 67 53 / 100 10 20 0 MLU 78 55 65 52 / 100 60 30 10 DEQ 73 51 61 47 / 100 20 50 0 TXK 75 55 63 51 / 100 10 30 0 ELD 73 51 61 48 / 100 60 40 10 TYR 78 56 71 51 / 100 0 0 0 GGG 78 54 69 50 / 100 0 10 0 LFK 80 55 74 51 / 90 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 99/99/99
Hazardous weather outlook, Oct 27, 3:56 AM CDT, 9 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 356 AM CDT Wed Oct 27 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-280900- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 356 AM CDT Wed Oct 27 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Strong to severe thunderstorms will be possible areawide today, as a strong cold front moves east across the region. The threat looks to begin as early as daybreak in our western zones of east Texas, with the greatest chance of severe weather along and south of the I-20 corridor. The primary threats associated with this line look to be damaging winds, and an isolated tornado or two cannot be ruled out. After the threat diminishes Wednesday evening as the cold front departs to the east, gusty west/northwest winds can be expected overnight and into the day Thursday, with some gusts reaching as high as 40 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong gusty winds will remain possible under a tight pressure gradient through Saturday. Wind headlines will likely be issued in the wake of the severe weather today. At times, winds my be sustained over 20mph, with gusts over 40mph possible. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators and storm spotters may be needed throughout the day Wednesday. 44
In the hours before
Special weather statement, Oct 27, 11:36 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1136 AM CDT Wed Oct 27 2021
LAZ017-018-TXZ167-271730-
Natchitoches LA-Sabine LA-Sabine TX-
1136 AM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of southwestern
Natchitoches, central Sabine Parishes in northwestern Louisiana and
southeastern Sabine Counties through 1230 PM CDT...
At 1135 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Zwolle to 9 miles southeast of Milam to
near Mayflower. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Natchitoches, Toledo Bend Dam, Many, Zwolle, Florien, Provencal,
Natchez, Fisher, Kisatchie, Mount Carmel, Bellwood, Negreet, Flora
and Columbus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana...and eastern Texas.
&&
LAT...LON 3118 9360 3117 9369 3138 9369 3162 9373
3169 9302 3142 9297 3135 9297 3137 9303
3136 9339 3128 9344 3128 9353 3124 9356
3123 9354 3118 9355 3117 9358
TIME...MOT...LOC 1635Z 265DEG 25KT 3162 9371 3139 9366 3109 9366
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16Special weather statement, Oct 27, 11:47 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1147 AM CDT Wed Oct 27 2021
ARZ050-051-059>061-070>072-TXZ097-271745-
Howard AR-Hempstead AR-Lafayette AR-Sevier AR-Little River AR-
Miller AR-Nevada AR-Columbia AR-Bowie TX-
1147 AM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of eastern Little River,
Hempstead, Miller, Sevier, Lafayette, Howard, southwestern Nevada,
northwestern Columbia and east central Bowie Counties through 1245 PM
CDT...
At 1145 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near De Queen to near Brightstar. Movement was
northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, Hope, De Queen, Wake Village, Ashdown, Nashville, Stamps,
Lewisville, Mineral Springs, Dierks, Horatio, Umpire, Nash, Fouke,
Lockesburg, Wilton, Buckner, Perrytown, Garland and Tollette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3435 9394 3427 9394 3426 9392 3419 9392
3418 9382 3401 9382 3401 9375 3398 9365
3331 9334 3305 9395 3329 9405 3330 9406
3417 9447 3419 9447 3419 9425 3432 9426
3435 9415
TIME...MOT...LOC 1645Z 247DEG 21KT 3409 9433 3317 9393
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16Special weather statement, Oct 27, 12:11 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1211 PM CDT Wed Oct 27 2021
LAZ018-020-022-271815-
La Salle LA-Natchitoches LA-Grant LA-
1211 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of Grant, southeastern
Natchitoches and La Salle Parishes through 115 PM CDT...
At 1210 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Natchitoches to near
Kurthwood. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jena, Colfax, Montgomery, Midway, Pollock, Dry Prong, Georgetown,
Nebo, Cloutierville, Melrose, Rogers, Catahoula Lake, Chopin,
Bentley, Zenoria, Lake Iatt, Bermuda, Aloha, Fishville and Williana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 PM CDT for north central
and northwestern Louisiana. A Tornado Watch also remains in effect
until 400 PM CDT for north central Louisiana.
&&
LAT...LON 3134 9204 3132 9208 3135 9208 3141 9215
3148 9218 3139 9266 3141 9267 3140 9270
3145 9268 3145 9271 3147 9269 3152 9272
3142 9287 3137 9292 3135 9297 3169 9302
3171 9262 3173 9262 3179 9201 3133 9201
TIME...MOT...LOC 1710Z 265DEG 50KT 3166 9323 3130 9318
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16Special weather statement, Oct 27, 12:12 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1212 PM CDT Wed Oct 27 2021
ARZ071-072-LAZ002-003-271815-
Lafayette AR-Columbia AR-Bossier LA-Webster LA-
1212 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of southern Lafayette
and southwestern Columbia Counties, Webster and Bossier Parishes
through 115 PM CDT...
At 1211 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Fouke to 6 miles south of
Haughton. Movement was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bossier City, Minden, Springhill, Haughton, Sibley, Cullen, Plain
Dealing, Cotton Valley, Sarepta, Doyline, Bradley, Taylor, Dubberly,
Dixie Inn, Shongaloo, Bussey, Eastwood, Smithland, Canfield and
Welcome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.
&&
LAT...LON 3239 9360 3301 9383 3303 9381 3309 9386
3331 9334 3284 9324 3272 9324 3271 9321
3250 9316
TIME...MOT...LOC 1711Z 226DEG 20KT 3320 9377 3244 9353
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Special weather statement, Oct 27, 12:42 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1242 PM CDT Wed Oct 27 2021
LAZ003-005-011>013-018-019-271845-
Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-Red River LA-
Jackson LA-Webster LA-
1242 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of southeastern Webster,
western Jackson, northeastern Red River, north central Natchitoches,
Bienville, southwestern Lincoln and northwestern Winn Parishes
through 145 PM CDT...
At 1238 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Heflin to 11 miles northeast of Coushatta to
near Campti. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ruston, Grambling, Jonesboro, Arcadia, Ringgold, Campti, Heflin,
Simsboro, Martin, Hodge, Goldonna, North Hodge, Vienna, East Hodge,
Saline, Lucky, Ashland, Castor, Bienville and Quitman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 400 PM CDT for northwestern
Louisiana.
&&
LAT...LON 3264 9256 3238 9251 3215 9255 3183 9321
3207 9321 3246 9332
TIME...MOT...LOC 1738Z 254DEG 24KT 3246 9326 3209 9315 3186 9315
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16Special weather statement, Oct 27, 1:15 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Shreveport LA
115 PM CDT Wed Oct 27 2021
LAZ013-014-019>022-271915-
Caldwell LA-Winn LA-La Salle LA-Ouachita LA-Grant LA-Jackson LA-
115 PM CDT Wed Oct 27 2021
...Strong thunderstorms will impact portions of Grant, Caldwell,
southeastern Jackson, La Salle, southeastern Ouachita and eastern
Winn Parishes through 215 PM CDT...
At 114 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Jonesboro to 11 miles
southeast of Winnfield to near Alexandria International Airport.
Movement was northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winnfield, Columbia, Ball, Jena, Olla, Clarks, Grayson, Midway,
Urania, Pollock, Dry Prong, Tullos, Dodson, Georgetown, Sikes,
Fondale, Nebo, Vixen, Bosco and Rogers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Tornado Watch remains in effect until 400 PM CDT for north central
Louisiana.
&&
LAT...LON 3207 9193 3201 9189 3193 9190 3193 9201
3133 9201 3134 9204 3132 9208 3135 9208
3148 9218 3139 9261 3174 9262 3207 9271
3243 9197 3228 9203 3227 9199 3219 9201
3220 9197 3217 9198 3216 9190 3209 9187
TIME...MOT...LOC 1814Z 239DEG 25KT 3211 9263 3178 9253 3135 9256
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
16The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 7:19 AM CDT | Special Weather Statement | SHV | Smith, Wood | 26 min |
| Oct 27, 8:38 AM CDT | Special Weather Statement | SHV | Angelina, Nacogdoches | 52 min |
| Oct 27, 9:24 AM CDT | Special Weather Statement | SHV | Rusk | 36 min |
| Oct 27, 9:31 AM CDT | Special Weather Statement | SHV | Angelina, Nacogdoches, San Augustine, Shelby | 59 min |
| Oct 27, 9:41 AM CDT | Special Weather Statement | SHV | Cass, Gregg, Harrison, Marion, Morris, Titus | 64 min |
| Oct 27, 9:53 AM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 52 min |
| Oct 27, 10:01 AM CDT | Tornado Warning | SHV | Harrison | 29 min |
| Oct 27, 10:08 AM CDT | Special Weather Statement | SHV | Panola | 67 min |
| Oct 27, 10:28 AM CDT | Special Weather Statement | SHV | Sabine, San Augustine, Shelby | 62 min |
| Oct 27, 10:44 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Panola | 46 min |
| Oct 27, 10:47 AM CDT | Special Weather Statement | SHV | Bowie, Cass | 58 min |
| Oct 27, 11:06 AM CDT | Severe Thunderstorm Warning | SHV | Shelby | 39 min |
| Oct 27, 3:07 PM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 52 hr |
| Oct 27, 3:07 PM CDT | Wind Advisory | SHV | Angelina, Camp, Cherokee, Franklin, Gregg, Morris and 7 more | 28 hr |
| Oct 27, 11:30 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 45 min |
| Oct 27, 11:36 AM CDT | Special Weather Statement | SHV | Sabine | 54 min |
| Oct 27, 11:40 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Natchitoches, Red River and 2 more | 65 min |
| Oct 27, 12:11 PM CDT | Special Weather Statement | SHV | Grant, LaSalle | 64 min |
| Oct 27, 12:12 PM CDT | Special Weather Statement | SHV | Bossier, Webster | 63 min |
| Oct 27, 12:29 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 61 min |
| Oct 27, 12:42 PM CDT | Special Weather Statement | SHV | Bienville, Jackson, Lincoln | 63 min |
| Oct 27, 1:31 PM CDT | Special Weather Statement | SHV | Grant | 44 min |
| Oct 27, 1:39 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 66 min |
| Oct 27, 2:16 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita | 29 min |
| Oct 27, 2:43 PM CDT | Special Weather Statement | SHV | Caldwell, Ouachita | 47 min |
| Oct 27, 11:47 AM CDT | Special Weather Statement | SHV | Hempstead, Howard, Lafayette, Little River, Miller, Sevier | 58 min |
Nearby
Special Weather Statements in Louisiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.